# SDR AALA201802129069

- Difficulty date: February 9, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 41,725 hours, 30,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 38511-39008
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT UNDER FLOOR PANEL 261DF,  BETWEEN BS 38511 AND 39008, -Y465.  AIRCRAFT WAS GROUNDED.  REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11.
